• Waleed B Waleed B
    July 26, 2009
    Addreall 20MG orange pills, did they change the lettering or numbers on pills?
    Waleed B Waleed B
    July 26, 2009

    actual adderall has the wordings "AD" on one side and "20mg" on the other... I bought some from the drug emporium, and it has "20" on one side and a funny looking symbol on the other, which is like a foreslash "/", and 2 small round circles on each end of the "/".. pharmacy told me they changed looks..is this true?

    READ MORE

FROM OUR EXPERTS

  • Eileen Bailey
    Health Guide
    July 27, 2009
    Eileen Bailey
    Health Guide
    July 27, 2009

    Thank you for your question and welcome to ADHDCentral.com.

     

    I am not sure whether Adderall has changed the look of the pills. Since you have already spoken with your pharmacist about this, the only other thing would be to contact the pharmaceutical company directly and speak with a customer service representative.

     

    Eileen

    • Waleed B
      July 28, 2009
      Waleed B
      July 28, 2009

      Thank you for your kind reponse, I sure will try and call the actual pharmaceutical firm to speak with them.  they sure feel different that the ones I used to take, they have a distinct taste when i put them orally prior to swallowing them.  defintly taste different than the old ones. 

      READ MORE

FROM OUR COMMUNITY

  • Kims July 27, 2009
    Kims
    July 27, 2009

    HI, I JUST GOT MY NEW SCRIPT FROM THE UPS DRIVER TODAY.

    THEY ARE ORANGE, WITHM. AMPHET SALTS ON THE TOP OF THE PILL AND 20MG UNDER THAT ON THE BOTTOM PART OF THE PILL.

                         THATS WHAT MY LOOK LIKE, I GUESS I WOULD GOOGLE, AND FIND OUT IF THEY CHANGED THEM. LET ME KNOW. GOOD LUCK.

                                      KIMSmile

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.